# SDR AWXA200400614

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,407 hours, 32,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 13 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRING FOR THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
